# SDR 96ZZZM3

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- Engine: Pwa PW120
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Temp Switch
- Part number: 6411343
- Condition: Failed
- Location: Rt Wing
- Part time: 9,097 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - FLT NR 7162 - THE RIGHT BLEED FAULTED.  MAINTENANCE REMOVED AND REPLACED TEMP SWITCH, PERFORMED GROUND RUN, OPS CHECK GOOD.  (M)
